# SDR SWIA2020050150452

- Difficulty date: April 30, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 43,987 hours, 37,346 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT APPROX .77/290KIAS AND FL320 THE FLAPS DEPLOYED MOMENTARILY WITHOUT MOVEMENT OF THE FLAP LEVER.  THE INDICATION DID NOT PASS 8 DEGREES, WITH A MAXIMUM DEPLOYMENT OF APPROX 3-5 DEGREES.  SIMULTANEOUSLY THE AIRCRAFT ENTERED A UNCOMMANDED CLIMB OF APPROX 2-300 REQUIRING DISCONNECTION OF THE AUTOPILOT TO RETURN TO STABLE FLIGHT.  THE FLAPS RETURNED TO 0 DEGREE STOWED POSITION WITHIN APPROX 5 SECONDS WITHOUT ANY MANIPULATION OF THE FLAP LEVER.  SUBSEQUENT ARRIVAL, APPROACH, AND LANDING WAS UNEVENTFUL WITH THE FLAP SYSTEM OPERATING AS EXPECTED AND WITHOUT FURTHER ISSUES.  FLIGHT 5981, FILED CLOSED.  CYCLED FLAPS ON THE GROUND AND NOTICED LEFT FLAP INDICATION TO BE SLIGHTLY DELAYED COMPARED TO RIGHT SIDE.  ALSO NOTE THAT LEFT FLAP TRANSMITTER PROVIDES INDICATION TO EICAS AND STALL PROTECTION SYSTEM POSSIBLE CAUSE FOR UNCOMMANDED FLIGHT MOVEMENT.  REPLACED LEFT FLAP POSITION TRANSMITTER WITH SERVICABLE UNIT PER AMM.  FLAPS SYSTEM OPERATES NORMAL.
